# SDR AALA202309123560

- Difficulty date: September 9, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 27,437 hours, 11,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR IS DIFFICULT TO OPEN OR CLOSE. FOUND AIRCRAFT SLIGHTLY PRESSURIZED. DEPRESSURIZED CABIN L-1 DOOR OPS CHECK GOOD.
